EconPapers    
Economics at your fingertips  
 

Regularity Criteria for a Turbulent Magnetohydrodynamic Model

Yong Zhou and Jishan Fan

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

We establish some regularity criteria for a turbulent magnetohydrodynamic model. As a corollary, we prove that the smooth solution exists globally when the spatial dimension 𠑛 satisfies 3 ≤ 𠑛 ≤ 8 .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/380402.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/380402.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:380402

DOI: 10.1155/2011/380402

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:380402